| Model Number |
02.12.E0310CRL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
10/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 nov 2025 lot 2116986: (b)(4) items manufactured and released on 20-jan-2022.Expiration date: 22-dec 2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore the joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
After 1 year and 7 months, the patient reported instability for an unknown reason.The surgeon upsized the liner from 10 mm to 13 mm to improve stability, and the surgery was completed successfully.